# SDR SWAA042307

- Difficulty date: August 9, 2004
- Submitted: August 13, 2004
- Operation: Air carrier
- Aircraft: N353SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24889
- Aircraft time: 46,656 hours, 42,346 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65464277
- Part serial: 1214
- Condition: Debonded
- Location: Lt Wing Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND LT WING T/E AFT FLAP DISBONDED.  REMOVED AND REPLACED T/E FLAP ASSY PER MM.
